# SDR SPAA1000001

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 66,452 hours, 34,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 8305
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY BATTERY POWER SUPPLY FOUND TO HAVE FAULTY LOGIC.  REPLACED POWER SUPPLY AND OPERATIONALLY TESTED SATISFACTORY IAW AMM 33--51-02.
